@Article{AAMM-3-131, author = {Liu , LipingDavies , Kevin B.Křížek , Michal and Li , Guan}, title = {On Higher Order Pyramidal Finite Elements}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {2}, pages = {131--140}, abstract = {

In this paper we first prove a theorem on the nonexistence of pyramidal polynomial basis functions. Then we present a new symmetric composite pyramidal finite element which yields a better convergence than the nonsymmetric one. It has fourteen degrees of freedom and its basis functions are incomplete piecewise triquadratic polynomials. The space of ansatz functions contains all quadratic functions on each of four sub-tetrahedra that form a given pyramidal element.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.09-m0989}, url = {http://global-sci.org/intro/article_detail/aamm/161.html} }